# SDR XNOA01037

- Difficulty date: February 9, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Condition: Low
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THREE TRIES TO GET GEAR RETRACTED OUT OF DENVER.  INSPECTED LANDING GEAR. FOUND PITCH DAMPERS NITROGEN CHARGE LOW ALL 4.  SERVICED PITCH DAMPERS IAW A300 MM 12-12-32.  RECHECKED PRESS AFTER 48 HRS.  NO DEFECTS NOTED.  LUBED LANDING GEAR IAW A300 MM 12-22-32.  REMOVED AND REPLACED LANDING GEAR NORMAL CONTROL MICROSWITCH UNIT AND PERFORMED TEST IAW A300 MM 32-31-11.  SYS OPS CHECKED GOOD.  NO DEFECTS NOTED.  CLEANED PROXIMITY SWITCHES IAW A300 MM 32-00.
